Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 3, NWS Topeka, KS

February 24, 2007Cloud County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Feb 24, 2007, 3:50 PM CST for Cloud County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2007, 3:50 PM CST (21:50 UTC)
Expired
Feb 24, 2007, 4:15 PM CST
In force
25 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

County Cloud County, KS

The radar

The Topeka radar (KTWX), 122 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 11:15 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 396 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
396 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 242149
SVRTOP
KSC029-242215-
/O.NEW.KTOP.SV.W.0003.070224T2150Z-070224T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
350 PM CST SAT FEB 24 2007

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLOUD COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 415 PM CST

* AT 345 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 3 MILES SOUTHWEST OF MILTONVALE...OR ABOUT 19
  MILES SOUTHEAST OF CONCORDIA...MOVING NORTHWEST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AURORA...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3931 9742 3944 9739 3950 9779 3931 9779

$$
2 follow-up statements
000 
WWUS53 KTOP 242204
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
403 PM CST SAT FEB 24 2007

KSC029-242215-
/O.CON.KTOP.SV.W.0003.000000T0000Z-070224T2215Z/
CLOUD-
403 PM CST SAT FEB 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR SOUTHERN CLOUD COUNTY...

AT 359 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 5 MILES SOUTH OF AURORA...OR ABOUT 15
MILES SOUTHEAST OF CONCORDIA...MOVING NORTHWEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF THE INDICATED COUNTY.

LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS 
NOW...AND AVOID WINDOWS. A TORNADO WATCH IS ALSO IN EFFECT...SEVERE 
THUNDERSTORMS CAN PRODUCE TORNADOES RAPIDLY.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3931 9742 3944 9739 3950 9779 3931 9779

$$
000 
WWUS53 KTOP 242212
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
411 PM CST SAT FEB 24 2007

KSC029-242221-
/O.EXP.KTOP.SV.W.0003.000000T0000Z-070224T2215Z/
CLOUD-
411 PM CST SAT FEB 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLOUD COUNTY WILL
EXPIRE AT 415 PM CST...

AT 411 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3931 9742 3944 9739 3950 9779 3931 9779

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 3:33 AM CST, 12 hours 17 minutes earlier.

Area forecast discussion, Feb 24, 3:33 AM CST, 12 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
333 AM CST SAT FEB 24 2007

.DISCUSSION...
FORECAST PROBLEMS CENTER AROUND THE EVOLVING STORM SYSTEM.

09Z WATER VAPOR IMAGERY SHOWED THE LONGWAVE TROUGH BEGINNING TO
CLOSE OFF OVER SOUTHERN CO AND NORTHERN NM. MEANWHILE SFC OBS SHOWED
AN AXIS OF MOISTURE ACROSS CENTRAL KS WITH MID 50 DEWPOINTS NOSING
INTO MEDICINE LODGE AND PRATT.

THINK THAT AS THE UPPER LOW SWINGS OUT FROM NM...THUNDERSTORMS WILL
REDEVELOP WITHIN THE MOISTURE AXIS AND MOVE INTO EASTERN KS THROUGH
MID MORNING. AS THE DRY SLOT ROTATES UP INTO THE FORECAST
AREA...MODELS INDICATE AROUND 500 J/KG OF CAPE DEVELOP AS THE COLD
UPPER LOW MOVES OVERHEAD THIS AFTERNOON. SEVERE THUNDERSTORMS COULD
DEVELOP WITHIN THE NARROW CORRIDOR OF HIGHER DEWPOINT AND INCREASED
INSTABILITY. FORECAST SOUNDINGS SHOW LOW TOP SUPERCELLS ARE
POSSIBLE. GIVEN THE AMOUNT OF VORTICITY WITHIN THE ATMOSPHERE...SOME
ISOLATED TORNADOES COULD BE POSSIBLE. THE POSSIBILITY FOR TORNADOES
SHOULD DECREASE QUICKLY WITH THE APPROACH OF SUNSET AS THE UPPER LOW
MOVES EAST AND THE BOUNDARY LAYER BEGINS TO STABILIZE. OVERALL THE
FORECAST HAS THIS WELL IN HAND AND ONLY MADE SOME TWEAKS TO THE
POPS. DID RAISE MAX TEMPS ACROSS EAST CENTRAL ZONES TO AROUND 60
WHERE THERE SHOULD BE A LITTLE MORE INSOLATION AND MIXING WITHIN THE
DRY SLOT. ALSO TWEAKED HIGHS DOWN ACROSS NORTH CENTRAL KS WERE RAIN
AND CLOUDS COULD BE MORE PREVALENT.

THE BIGGEST CONCERN WITH THE FORECAST IS WHETHER BLIZZARD CONDITIONS
WILL OCCUR TONIGHT ON THE BACK SIDE OF THE SFC LOW. MODELS CONTINUE
TO SHOW LOTS OF MOISTURE WRAPPING AROUND THE UPPER LOW. HOWEVER MID
LEVEL FRONTOGENESIS AND FORCING WITHIN THE WRAP AROUND MOISTURE IS
NOT AS STRONG. THERE DOES APPEAR TO BE A BRIEF PERIOD THIS EVENING
FOR BANDING OF SNOW ACROSS NORTH CENTRAL KS WHERE 2 TO 3 INCHES OF
SNOW IS POSSIBLE. AS FOR THE WINDS...THE 00Z GFS HAS SHOWN BETTER
CONSISTENCY FROM ITS PAST RUNS...AND HAS A DEEP SFC LOW OF 982
MOVING FROM EASTERN KS INTO NORTHERN MO. THE 00Z UKMET SUPPORTS THE
GFS SOLUTION WHICH INDICATES SUSTAINED WINDS OF 30KTS WITH GUSTS
AROUND 40KTS ACROSS NORTH CENTRAL KS. WITH THE BETTER FORCING FOR
SNOW ACROSS NORTH CENTRAL KS AND STRONG WINDS ANTICIPATED...DECIDED
TO ISSUE A BLIZZARD WARNING FOR NORTH CENTRAL KS. THINK THERE WILL
STILL BE SOME SNOW ACROSS NORTHEAST KS. BUT WITH THE FORCING SIGNAL
WEAK...AM NOT SURE THERE WILL BE A LOT OF SNOW AND WINDS ARE LIKELY
TO BE SLIGHTLY WEAKER IN CLOSER PROXIMITY TO THE SFC LOW. SO WILL
ISSUE A SNOW AND BLOWING SNOW ADVISORY FOR PARTS OF NORTHEAST KS
WITH NEAR BLIZZARD WORDING.

ALL OF THE FORCING FOR SNOW LOOKS TO BE EAST OF THE AREA BY 12Z
SUNDAY...BUT THE GFS AND NAM INSIST ON THERE BEING SOME LIGHT SNOW
ACROSS THE FAR NORTHEAST CORNER. FOR COLLABORATION...HAVE INCREASED
POPS ACROSS BROWN COUNTY FOR SUNDAY MORNING...BUT EXPECTED MOST OF
THE PRECIP TO HAVE ENDED BY NOON. WINDY CONDITIONS WILL PERSIST
THROUGH THE DAY SUNDAY WITH TEMPS HOLDING IN THE UPPER 30S DUE TO
CLOUD COVER AND CAA. WINDS WILL DECREASE SUNDAY NIGHT AS THE
PRESSURE GRADIENT FINALLY RELAXES.

MODELS INDICATE A WEAK SHORTWAVE MOVING THROUGH THE NORTHWEST FLOW
SUNDAY NIGHT AND MONDAY. MODELS HAVE SHOWN POOR CONTINUITY WITH THIS
FEATURE...AND WITH NO TIME FOR MOISTURE TO RETURN...HAVE  CONTINUED
A DRY FORECAST. SUBSIDENCE TAKES OVER BY MONDAY NIGHT WITH MID LEVEL
RIDGING AND A WARMING TREND PROGGED BY THE MODELS. FORECAST LOOKS
PRETTY GOOD AND DID NOT MAKE ANY CHANGES BEYOND SUNDAY.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
BLIZZARD WARNING FROM 6PM TONIGHT UNTIL 6AM SUNDAY FOR REPUBLIC...
CLOUD...OTTAWA...CLAY AND WASHINGTON COUNTIES.

SNOW AND BLOWING SNOW ADVISORY FROM 6PM TONIGHT UNTIL 6AM SUNDAY FOR
DICKINSON...GEARY AND RILEY COUNTIES.

SNOW AND BLOWING SNOW ADVISORY FROM 9PM TONIGHT UNTIL 9AM SUNDAY FOR
MARSHALL...NEMAHA...BROWN...JACKSON AND POTTAWATOMIE COUNTIES.

&&

WOLTERS
Hazardous weather outlook, Feb 24, 12:51 PM CST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
1251 PM CST SAT FEB 24 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-251900-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1251 PM CST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP THROUGH THE AFTERNOON HOURS. SEVERE
THUNDERSTORMS WILL BE POSSIBLE ACROSS EAST CENTRAL AND PARTS OF
NORTHEAST KANSAS. ANY SEVERE THUNDERSTORM WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND A FEW ISOLATED TORNADOES. A TORNADO
WATCH IS IN EFFECT UNTIL 600 PM...GENERALLY ALONG AND SOUTH OF A
CONCORDIA...TO MANHATTAN...TO TOPEKA LINE.

RAIN WILL CHANGE OVER TO SNOW TONIGHT. ADDITIONALLY WINDS WILL
INCREASE FROM THE NORTHWEST INTO THE 20 TO 30 MPH RANGE WITH GUSTS
UP TO 45 MPH POSSIBLE OVER NORTH CENTRAL KANSAS. THE STRONGER
WINDS AND HEAVIER SNOW IS EXPECTED TO BE ACROSS NORTH CENTRAL
KANSAS...AND A BLIZZARD WARNING HAS BEEN ISSUED FOR TONIGHT.
SLIGHT WEAKER WINDS AND LIGHTER SNOW AMOUNTS ARE POSSIBLE ACROSS
NORTHEAST KANSAS. THIS IS WHERE A SNOW AND BLOWING SNOW ADVISORY
IS IN EFFECT FOR TONIGHT. THE STRONG WINDS AND SNOW WILL COMBINE
TO REDUCE VISIBILITIES TO NEAR ZERO AT TIMES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON.

In the hours before

Special weather statement, Feb 24, 1:42 PM CST, 2 hours 8 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
142 PM CST SAT FEB 24 2007

KSZ037-038-054-242220-
LYON-MORRIS-WABAUNSEE-
142 PM CST SAT FEB 24 2007

THROUGH 220 PM CST...A THUNDERSTORM WILL MOVE NORTH AT 35 MPH ACROSS
PORTIONS OF EAST CENTRAL KANSAS. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL.
SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE BUSHONG...RURAL
AREAS OF NORTHWEST LYON COUNTY AND SOUTHWEST WABAUNSEE COUNTY.

A TORNADO WATCH IS ALSO IN EFFECT. THE STORM MAY STRENGTHEN OVER THE
NEXT SEVERAL MINUTES. BE READY TO TAKE SHELTER IN CASE A WARNING IS
ISSUED.
Special weather statement, Feb 24, 2:19 PM CST, 1 hour 31 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
219 PM CST SAT FEB 24 2007

KSZ034-242045-
OTTAWA-
219 PM CST SAT FEB 24 2007

A STRONG THUNDERSTORM WILL MOVE NORTHWEST AT 45 MPH ACROSS PORTIONS
OF EASTERN AND CENTRAL OTTAWA COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS UP TO 40 MPH...MAINLY TO THE EAST OF MINNEAPOLIS.

A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.
Special weather statement, Feb 24, 2:34 PM CST, 1 hour 16 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
234 PM CST SAT FEB 24 2007

KSZ020-021-034-035-242100-
CLAY-CLOUD-DICKINSON-OTTAWA-
234 PM CST SAT FEB 24 2007

THROUGH 300 PM CST...A STRONG THUNDERSTORM WILL MOVE NORTHWEST AT 30
MPH ACROSS PORTIONS OF SOUTHWEST CLAY...NORTHEAST OTTAWA AND INTO
SOUTHERN CLOUD COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS
UP TO 40 MPH...HEAVY RAIN AND FREQUENT LIGHTNING. SOME COMMUNITIES
THAT COULD BE AFFECTED INCLUDE OAK HILL AND MILTONVALE.

A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.
Special weather statement, Feb 24, 3:01 PM CST, 49 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
301 PM CST SAT FEB 24 2007

KSZ021-034-035-242115-
CLAY-DICKINSON-OTTAWA-
301 PM CST SAT FEB 24 2007

THROUGH 315 PM CST...A STRONG THUNDERSTORM NEAR LONGFORD WILL MOVE
WEST AT 30 MPH ACROSS PORTIONS OF SOUTHWEST CLAY AND NORTHEAST
OTTAWA COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS UP TO 40
MPH AND HEAVY RAIN. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE
LONGFORD AND OAK HILL.

A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.
Special weather statement, Feb 24, 3:06 PM CST, 44 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
306 PM CST SAT FEB 24 2007

KSZ011-012-242115-
BROWN-NEMAHA-
306 PM CST SAT FEB 24 2007

THROUGH 315 PM CST...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE NORTH
AT 15 MPH ACROSS PORTIONS OF NEMAHA AND BROWN COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS
CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS UP TO 40 MPH AND HEAVY
RAIN. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE WILLIS...
KICKAPOO RESERVATION...SABETHA...POWHATTAN...MORRILL...HIAWATHA AND
FAIRVIEW.

THE CLUSTER OF STORMS MAY STRENGTHEN OVER THE NEXT SEVERAL MINUTES.
BE READY TO TAKE SHELTER IN CASE A WARNING IS ISSUED.
Special weather statement, Feb 24, 3:45 PM CST, 5 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
345 PM CST SAT FEB 24 2007

KSZ020-034-242200-
CLOUD-OTTAWA-
345 PM CST SAT FEB 24 2007

THROUGH 400 PM CST...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE
NORTHWEST AT 20 MPH ACROSS PORTIONS OF CLOUD AND OTTAWA COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF
STORMS IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND HEAVY RAIN. SOME
COMMUNITIES THAT COULD BE AFFECTED INCLUDE DELPHOS AND AURORA.

A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 1:00 AM CSTSevere Thunderstorm WarningTOPOttawa45 min
Feb 24, 4:16 AM CSTBlizzard WarningTOPClay, Cloud, Ottawa, Republic, Washington18 hr
Feb 24, 4:16 AM CSTSnow and Blowing Snow AdvisoryTOPBrown, Dickinson, Geary, Jackson, Marshall, Nemaha and 2 more24 hr
Feb 24, 12:30 PM CSTTornado WarningTOPDickinson30 min
Feb 24, 1:03 PM CSTSevere Thunderstorm WarningTOPOttawa13 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.